MathSciNet Relay Station
MathSciNet bibliographic data
MR2846343 (2012j:35062) 35J20 (35J25 35J60)
Yang, Jianfu Corrigendum to "Existence of solutions for semilinear elliptic problems without $(PS)$ condition'' [MR2053340]. Proc. Amer. Math. Soc. 140 (2012), no. 2, 741–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement